加载中…
Inspired by previous work of Diaz, Petit, Serna, and Trevisan (Approximating layout problems on random graphs Discrete Mathematics, 235, 2001, 245–253), we show that several well-known graph layout problems are approximable to within a factor arbitrarily close to 1 of the optimal with high probability for random graphs drawn from an Erd"os-Renyi distribution with appropriate sparsity conditions. Moreover, we show that the same results hold for the analogous problems on directed acyclic graphs.

生成讲解博客的中文版本

生成AI智能校验的中文版本